# SDR QXEA2014030700205

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 29,984 hours, 31,317 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: FE280004
- Part serial: FR026
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 28,045 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE INITIAL CLIMB ABOUT 500' AGL THE AUTO FEATHER MOMENTARILY UNARMED & THE REARMED ITSELF.  POWER LEVERS WERE IN THE DETENT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED POWER QUADRANT IAW AMM TASKS 76-10-01-000-801 AND 76-10-01-400-801. PERFORMED ALL FUNCTIONAL TESTS-ALL CHECK GOOD.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
